Adventures with diph

I am addicted to diphenhydramine(benadryl).

I started taking diph when I was 16 because I had terrible insomnia. From what I read, the prescription drugs used for insomnia has bizarre side effects, and I wanted something that was cheap. Fortunately for me, I discovered that Kroger sold extra strength diph in the form of a sleep aid. So I have taken it almost every night for the past 5 years.

Thing is, I'm not a true addict. I can stop taking it, even for weeks with no kind of withdrawal. Granted, it's not a powerful recreational drug, but I do take 3 times the recommended dose. That's 50mg, and I take 150mg.

I don't have much of an insomnia problem anymore, but I take my 150mg of diph every night because I enjoy the feeling. It causes my mind to slow down, my body feels heavy, and my anxiety and my stress seem to melt away. I can still stay perfectly conscious on it, and it doesn't cause me to lose my inhibitions or have euphoria, but the effect of stress and emotional relief are good enough for me. To me, it's a wonderful feeling to just not care so much.

Nobody else knows that I take it on a regular basis. They'd probably think I have an addiction problem. But I don't. If I wanted to, I could stop tomorrow and that's it.

But it is a problem. I think the diph has caused me some weight gain. My occupation causes me to sit down most of the time, but I still get enough exercise that I shouldn't have gained 30 pounds over the past few years. However, after blood tests, my doctor says that I'm otherwise in good shape. It's not like I really eat a lot either. In fact, I don't eat anything with processed sugar.

I hate being big, though. I feel unattractive. It's probably not as bad as I think it is, but still. I put in so much effort into my daily exercise but it hasn't done much for me.

I want to keep taking the diph though. I want to be able to come back at night, pop 3 of those little blue jewels, and forget about all the things I hate about my life.

By the way, o****** on diph are great. When I take diph and I m********* about 45 minutes after I took the dose, the o***** is noticeably better. But you have to time it just right! The longer you wait, the more tired you get and it makes it more difficult to o*****. But when you get it just right, it's wonderful. Then I feel so tired afterword that I have to crash on my bed.


  • newest
  • oldest
  • most replies
  • most popular
  • B**** Please thats not as bad as me i have takin 10 all at once.... i couldnt even stand up.... when i did i just fell over... when i dont have pot i will take benadryl.... LEGALIZE IT! ;D

  • dafuq is you problem.people are serious n****

  • good thinking

Account Login
Is this post inapropriate?
Is this comment inapropriate?
Delete this post?